# SDR DL72S953754

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD AFT PUSHROD CUT-OUT HAS A CRACK AT INBOARD AFT CORNER.  REPAIRED PER M/M 57-52-0, PAGE 819.  FOR NR 3 MID-FLAP PANEL DURING SHOP INSPECTION.
